# SDR AALA20120127TUL03

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR HANDLE BOX HAS CRACKS AT INSERTS AND LIGHT PITTING.  REMOVED HANDLE BOX AND INSTALLED NEW BOX PER B757-200 CMM 52-11-09 AND AMM 52-11-13-2.
